Extended Rearrangement inequalities and applications to some quantitative stability results - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematical Physics Year : 2016

Extended Rearrangement inequalities and applications to some quantitative stability results

Abstract

In this paper, we prove a new functional inequality of Hardy-Littlewood type for generalized rearrangements of functions. We then show how this inequality provides {\em quantitative} stability results of steady states to evolution systems that essentially preserve the rearrangements and some suitable energy functional, under minimal regularity assumptions on the perturbations. In particular, this inequality yields a {\em quantitative} stability result of a large class of steady state solutions to the Vlasov-Poisson systems, and more precisely we derive a quantitative control of the $L^1$ norm of the perturbation by the relative Hamiltonian (the energy functional) and rearrangements. A general non linear stability result has been obtained in \cite{LMR} in the gravitational context, however the proof relied in a crucial way on compactness arguments which by construction provides no quantitative control of the perturbation. Our functional inequality is also applied to the context of 2D-Euler system and also provides quantitative stability results of a large class of steady-states to this system in a natural energy space.

Dates and versions

hal-01207621 , version 1 (01-10-2015)

Identifiers

Cite

Mohammed Lemou. Extended Rearrangement inequalities and applications to some quantitative stability results. Communications in Mathematical Physics, 2016, 348 (2), pp.695-727. ⟨10.1007/s00220-016-2750-4⟩. ⟨hal-01207621⟩
155 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More